Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have asthma, sneezing, coughing, having headaches, ears hurt . What is wrong with me?

I have asthma but i don't need my inhaler unless i exercise i have been sneezing and coughing badly as well as having headaches and my ears hurt like in the hole. what is wrong with me because i usually don't have allergies and i'm pretty sure i do not have a cold because i know what a cold feels like and i don't have one so whats wrong with me i am a 16 years old.
Asked On : Mon, 15 Apr 2013
Answers:  3 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
thi is all allergy
as immunity grow down the allergy symptomps start increasing even if these aew not before
you should take anti allergics
like fexofenadine and montelucast in between when you get these symptomps
Answered: Mon, 15 Apr 2013
I find this answer helpful
General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Hi, thanks for the calling to H. C. M. C.
Since you knows that you are a patient of asthma.
Sneezing, coughing , redness in eyes, tears from eyes, whistling sound from mouth, heaviness during breathing as all these are related to disease.
Allergy is a form of asthma (precursor ) .
So sneezing and coughing are the course ( symptoms) of this disease.
Bronchodilators are the drug of choice in asthma.
Avoid allergens if possible .
Now a days this is a most common disease so need not to worry at all.
Take tt whenever you need and just forget as soon as you got relief.
Have a good luck. Dr. HET
Answered: Tue, 16 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

That is likely to be Exercise Induced Asthma...
There could be subtle form of allergy at the nose / throat / chest ...
Blood test like RAST may identify the allergen...
See your doctor - in the mean time, anti histamine and decongestant can help

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor